# SDR C2XA11IA228

- Difficulty date: October 1, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 19,876 hours, 10,970 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Tranfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4359, DURING CRUISE CREW REPORTED A FUEL TRANSFER INOPERATIVE MESSAGE.  AIRCRAFT RETURNED.  PLACED VENTRAL TANK ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE OPS TESTED FUEL TRANSFER WITH NO DEFECTS NOTED. AIRCRAFT RETURN TO SERVICE.
